# SDR UPS03841360

- Difficulty date: September 19, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WING L/E UPPER RIBS ARE CRACKED AT XFS 728.75 AND XFS 735.  STOPDRILLED CRACKS, NDT VERIFIED STOPDRILLS TERMINATE CRACKS, FABRICATED  AND INSTALLED REPAIR ANGLES IAW SRM 57-2-0 FIG 2.
